Proceedings of the Japan Academy

On the normalizer of an $f$-ring

Barron Brainerd

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 38, Number 8 (1962), 438-443.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523284

Digital Object Identifier
doi:10.3792/pja/1195523284

Mathematical Reviews number (MathSciNet)
MR0153710

Zentralblatt MATH identifier
0116.26504

Subjects
Primary: 16.20
Secondary: 06.85

Citation

Brainerd, Barron. On the normalizer of an $f$-ring. Proc. Japan Acad. 38 (1962), no. 8, 438--443. doi:10.3792/pja/1195523284. https://projecteuclid.org/euclid.pja/1195523284


Export citation

References

  • [1] G. Birkhoff and R. S. Pierce: Lattice ordered rings, An. Acad. Brasil Ci., 41-69 (1956).
  • [2] B. Brainerd: A construction for the normalizer of a ring with local unit with applications to the theory L-algebras, Trans. Amer. Math. Soc, 97, 237-253 (1960).
  • [3] H. Choda and M. Nakamura: Multipliers of Banach algebras, Proc. Japan Acad., Acad., 38, 93-94 (1962).
  • [4] D. G. Johnson: A structure theory for a class of lattice-ordered rings, Acta Math., 104, 163-215 (1960).
  • [5] R. E. Johnson: The imbedding of a ring as an ideal in another ring, Duke Math. Jour., 20, 569-573 (1953).
  • [6] J. K. Wang: Multipliers of commutative Banach algebras, Pacific Jour. Math., 11, 1131-1149 (1961).
  • [7] M. Henriksen and Isbell: Lattice-ordered rings and function rings, To appear Pacific Jour. Math.